Our website uses cookies so that we can improve your experience. Learn more about our cookies

close

Paracetamol Ben-U-Ron 40mg/ml 150ml

Non-prescription medicine indicated for the treatment of mild to moderate pain and the relief of flu-like symptoms.

Ref. 5689823
€5.50
Tax included

Quantity

Shipping from:

 Calculate Shipping Cost

Description

Ben-u-ron is indicated for the symptomatic treatment of clinical conditions that require an analgesic and/or an antipyretic, such as symptoms associated with flu-like conditions, fever (lasting less than 3 days), hyperergic reactions from vaccination, mild to moderate headache , previously medically diagnosed migraines, of mild to moderate intensity, toothache of mild to moderate intensity, otalgia of mild to moderate intensity, dysmenorrhea of mild to moderate intensity and traumatic pain, muscle and joint, of mild to moderate intensity.

Active substances: 40mg/ml of acetaminophen.

Paracetamol has pharmacological properties of proven efficacy as an analgesic and antipyretic, although it has a weak anti-inflammatory effect.

Posology and method of administration:

Acetaminophen ben-u-ron syrup is a ready-to-use medicine and can be taken with meals. Food administration has not been shown to influence the effect of the drug. It is used in infants (over 3 months), children, adolescents and adults (including the elderly). The dose to be administered depends on the patient's age and body weight. The usual single dose is 10 – 20 mg/kg body weight, up to a maximum of 60 mg/kg body weight total daily dose. Acetaminophen ben-u-ron can be administered at intervals of 6 - 8 hours, up to 3 - 4 times a day, provided the maximum daily dose is not exceeded. The maximum daily dose of paracetamol should not be exceeded. Paracetamol (acetaminophen) is a frequent component of several medicines in combination. This fact should be taken into account not to exceed the maximum daily dose. In patients with hepatic impairment or Gilbert's disease the dose should be reduced or the administration intervals extended. In the presence of severe renal failure (creatinine clearance

Contraindications:

Hypersensitivity to the active substance or to any of the excipients. Severe liver disease. The drug should not be used for more than 3 days unless prescribed by the doctor.

In case of doubt or persistence of symptoms consult your doctor or pharmacist.

According to current legislation, medicines not subject to a prescription in Portugal can only be delivered in the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.